Bulletin of the Belgian Mathematical Society - Simon Stevin

Projective bundles

R. D. Baker, J. M. N. Brown, G. L. Ebert, and J. C. Fisher

Full-text: Open access

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 1, Number 3 (1994), 329-336.

Dates
First available in Project Euclid: 18 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1103408578

Digital Object Identifier
doi:10.36045/bbms/1103408578

Mathematical Reviews number (MathSciNet)
MR1317131

Zentralblatt MATH identifier
0803.51009

Subjects
Primary: 51E21: Blocking sets, ovals, k-arcs
Secondary: 51E20: Combinatorial structures in finite projective spaces [See also 05Bxx]

Keywords
Bundles of conics translation planes perfect difference sets

Citation

Baker, R. D.; Brown, J. M. N.; Ebert, G. L.; Fisher, J. C. Projective bundles. Bull. Belg. Math. Soc. Simon Stevin 1 (1994), no. 3, 329--336. doi:10.36045/bbms/1103408578. https://projecteuclid.org/euclid.bbms/1103408578


Export citation